# SDR AALA20120210MIA02

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 83,339 hours, 13,055 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,979 hours, 1,646 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE OIL LOSS.  LEFT ENGINE SHUTDOWN (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT MIA ON 02/14/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
